Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Operators with complex Gaussian kernels: boundedness properties


Author: E. R. Negrín
Journal: Proc. Amer. Math. Soc. 123 (1995), 1185-1190
MSC: Primary 47G10; Secondary 47B38
DOI: https://doi.org/10.1090/S0002-9939-1995-1227527-5
MathSciNet review: 1227527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Boundedness properties are stated for some operators from $ {L^p}(\mathbb{R})$ into $ {L^q}(\mathbb{R}),1 \leq p,q \leq \infty $, with complex Gaussian kernels. Their contraction properties are also analysed.


References [Enhancements On Off] (What's this?)

  • [1] J. C. Baez, I. E. Segal, and Z. Zhou, Introduction to algebraic and constructive quantum field theory, Princeton Ser. Phys., Princeton Univ. Press, Princeton, NJ, 1992. MR 1178936 (93m:81002)
  • [2] J. B. Epperson, The hypercontractive approach to exactly bounding an operator with complex Gaussian kernel, J. Funct. Anal. 87 (1989), 1-30. MR 1025881 (91h:42016)
  • [3] G. B. Folland, Harmonic analysis in phase space, Ann. of Math. (2) 122 (1989). MR 983366 (92k:22017)
  • [4] R. E. Howe, The oscillator semigroup, The Mathematical Heritage of Hermann Weyl (Durham, NC, 1987), Proc. Sympos. Pure Math., vol. 48, Amer. Math. Soc., Providence, RI, 1988, pp. 61-132. MR 974332 (90f:22014)
  • [5] E. H. Lieb, Gaussian kernels have only Gaussian maximizers, Invent. Math. 102 (1990), 179-208. MR 1069246 (91i:42014)
  • [6] F. B. Weissler, Two-point inequalities, the Hermite semigroup, and the Gauss-Weierstrass semigroup, J. Funct. Anal. 32 (1979), 102-121. MR 533222 (80e:47037)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G10, 47B38

Retrieve articles in all journals with MSC: 47G10, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1227527-5
Keywords: Lebesgue measure, bounded operator, contraction, Gaussian kernels
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society